# SDR P5CA9701556

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Case Rail
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT 10 O'CLOCK ON NR 1 ENGINE TURBINE EXHAUST CASE R-RAIL.  WELD REPAIR AND STRESS RELIEF IAW PWA ENGINE MM 72-53-01, REPAIR 14.
